# SDR AALA202305038354

- Difficulty date: May 1, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N117AN
- Make and model: Airbus A321-231
- Aircraft serial: 6094
- Aircraft time: 30,156 hours, 6,230 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICERS SLIDING WINDOW SAFE OPEN LOCK IS INOPERATIVE. MAINTENANCE ADJUSTED THE SLIDING WINDOW PER AMM 56-12-11 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
